Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological Hochschild homology of maximal orders in simple $\mathbb{Q}$–algebras

Henry Yi-Wei Chan and Ayelet Lindenstrauss

Algebraic & Geometric Topology 19 (2019) 31–75
Bibliography
1 M Bokstedt, Topological Hochschild homology of and ∕p, preprint (1985)
2 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
3 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
4 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
5 M Larsen, Filtrations, mixed complexes, and cyclic homology in mixed characteristic, K–Theory 9 (1995) 173 MR1340844
6 M Larsen, A Lindenstrauss, Cyclic homology of Dedekind domains, K–Theory 6 (1992) 301 MR1193147
7 A Lindenstrauss, A relative spectral sequence for topological Hochschild homology of spectra, J. Pure Appl. Algebra 148 (2000) 77 MR1750728
8 A Lindenstrauss, I Madsen, Topological Hochschild homology of number rings, Trans. Amer. Math. Soc. 352 (2000) 2179 MR1707702
9 A Weil, Basic number theory, 144, Springer (1974) MR0427267